Dilution and shaking increases potency but this method does only marginally. It takes lot more efforts to raise it from 30C to 200C which you cannot do at home.
This procedure is basically to avoid any adverse effects as your son is very sensitive to medicines and other factors.
So, don't worry much about technical aspects.
DrKulkarni last yearRespected dr.Kulkarni,
We are back after the long vacation. He got dry cough but not bad , his voice had been affected. Not having mucus and no throat pain. Complaints about chest pain while taking deep breath and cough. Yesterday while sleeping heared some constricted noise from throat. While eating he is not having pain in throat.
What medicine I have to give now? Since we are on cruise I dont want to give sulphur because no wAy to get medicine or help. Thought of giving after comming back but now he got this. Let me know what I have to do
Harshini last yearDr. kulkarni,
Due ti severe cold( -6) doctor asked me to give inhaler as well as cold and cough medicine as he is having dry cough and change in voice. Doctor was saying it is upper respiratory infection so give him an allergy medicine too. They gave a dose in doctor office too. I could't able to restrict it. You have told me not to give any medicine without asking you. Will you please reply me what to do. Since he was coughing bad and says if he coughs his throat hurts and feeling like to vomit and cries. Since he is a kid Tough to see the coughing.
Harshini last yearSince you have no access to homeopathic medicines and you can't have you way during your trip how can I help you?
You better complete your trip and update. I will advise accordingly.
DrKulkarni last year
Respected Dr. kulkarni,
We got the sleep study ( whole night eeg) done and got the result. Report says " no sleep apnea" but the " periodic limb movement is increased . Normal is <5/ hr but he had 6/hr. Nurse from doctor office said the limbmovement / jerking is little higher than normal. Doctor said if iron is low there is a chance of getting this jerks. Some medicine ( anti depressent,)will give sideeffect of jerking because of muscle contraction.
His health status is recovering doctor. His bun/ creatinine values and ferritin, iron value landed within the normal range. His jerking and muscle movement is still there. He got cough and on inhaler( steroidal) and on cough medicine. Doctor suspecting irritable bowl syndrome since he is getting gas. He has mucus in throat not in chest and nose.
At this point of time what medicine you want me to give him doctor . Whether to administer sulphur or anyother medicine.
Harshini last yearI am not really understanding what are you up to.
You are doing all that is not required for homeopathic treatment and insisting on homeopathic treatment.
The information that you have given is not much of importance and not much useful for homeopathic prescription.
In all I am feeling that you do not have faith in homeopathy.
I would request you to first decide on what exactly you want and let me know.
DrKulkarni last yearRespected Dr. Kulkarni ,
Doctor I want you to know all the lab works done so far. Before the vacation the neurologist ordered the eeg and sleep study. The results of eeg I reported earlier but sleep study one I got it yesterday, so reported you. You asked me to observe him for him days. Meanwhile he got the blood work done by his pediatrician to see the iron levels ,ferritin and bun and creatinine. Earlier his iron saturation was low and bun/ creatinine was high. Now they came back normal so I reported you doctor.
The day before the vacation we have to give sulphur but since it is s cruise ship we wont be able to get homeopathic medicines so thought of giving after comming. But he got the cold and cough in ship and the doctor in the ship gave him the cough syrup and asked us to start his inhaler. After the cough syrup and inhaler i'm seeing the number of jerks, twitching increased. So I reported everything to you doctor.
Since I have faith in homeopathy I was asking for help here for the past 4 months doctor. This condition get started because of thr wrong homeopathic medicine ingestion and I'm seeing the powerful effect.
I thought these eegs and sleep study will help you. So posted doctor. But if it is not that required then sorry for posting it.
As per your earlier instruction can I give him sulphur in liquidform or need to wait for the cold and cough to subside. I think you have understood now why i posted all. Please tell me doctor what I need to do now? I want you to help me cure his health condition ( muscle twitching and jerking during sleep). I respect each and everyone here in the forum for spending their valuable time and effort for helping others. So with 100% faith only I'm here. Dont doubt me doctor, please.
[message edited by Harshini on Thu, 12 Jan 2017 16:20:05 UTC]
[message edited by Harshini on Fri, 13 Jan 2017 13:29:25 UTC]
Harshini last yearRespected Dr. kulkarni,
I'm waiting for your guidance. Please reply me sir. I have answered your question in the previous message but didnt get reply from you sir. His jerks have increased in numbers. Please doctor guide me.
Harshini last year
These days I am unable to visit forum daily. So, there could be delay in replying.
Well, if you are back home now please give your son just two liquid doses of Sulphur as prescribed earlier two hours apart. The only change is do not give daily doses.
DrKulkarni last yearDr. kulkarni sir,
The preparation is same as below and the dose only I have to give twice right. I mean first I will give 1 cap in 1 cup of water and again I will give it after an hour by shaking the bottle for 10 times. I'm I right ?
1. You may use mineral water bottle.
2. Get 500ml mineral water. remove half (250ml) of it.
3. Add 3 drops of sulphur 30C into it.
4. Shake 2-3 times and keep it for 5 minutes.
5. Then add one capful of this solution to half cup of drinking water and give him as one dose daily morning.
6. Shake (jerk) the bottle 10 times before giving each time.
His skin reddishness near the anus has gone and gas has subsidied . Only he passes as normal( 2-4)times a day. Only the pattern of jerking has changed. He kicks on one leg then immediately the next leg, hand movement like shrugging the shoulders and fingers counting, toes and fingers in legs movement, seeing some facial movements around mouth and nose area. *. New symptoms so reporting sir.
Harshini last yearRight. Give the doses accordingly and update after 1 8-10days.
I am unable to visit the forum these days. You may shift to some other prescriber if you feels so. In my opinion Mr. Gavinimurthy is good and available almost daily.
DrKulkarni last year
Respected Dr. Kulkarni,
Sorry for not reporting you. I was ill because of the nerve issue , pin and pricks started all over the body and muscle aches, couldn't put my leg down felt like wearing thorn sandals all time. So forced to take lyrica and sleeping pills all time so couldnt follow what was going on. I dont know something or the other obstructs me from doing good things for my kid. Yesterday night i felt little ok so got into the forum. Sir can I get any treatmentfor this. Long back u asked me to do it but i thought my kid is important than takibg care of me. But for the past 2-3 weeks i dont know what is happening to him. I was like a drunken women knowing nothing abt the surroundings. The pain is so horrible so doctor in India asked me to use the lyrica and sleeping dose. Once i improve little I will update about his health too.. May I know what details I need to send regarding my health.
Harshini last year
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.